Követés
Hal L. Smith
Hal L. Smith
Arizona State University, School of Mathematical and Statistical Sciences
E-mail megerősítve itt: asu.edu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Monotone dynamical systems: an introduction to the theory of competitive and cooperative systems: an introduction to the theory of competitive and cooperative systems
HL Smith
American Mathematical Soc., 2008
34702008
The theory of the chemostat: dynamics of microbial competition
HL Smith, P Waltman
Cambridge university press, 1995
21641995
An introduction to delay differential equations with applications to the life sciences
HL Smith
Springer, 2011
12652011
Abstract functional-differential equations and reaction-diffusion systems
RH Martin, HL Smith
Transactions of the American Mathematical Society 321 (1), 1-44, 1990
6241990
Dynamical systems and population persistence
HL Smith, HR Thieme
American Mathematical Soc., 2011
5082011
Virus dynamics: a global analysis
HL Smith, P De Leenheer
SIAM Journal on Applied Mathematics 63 (4), 1313-1327, 2003
5042003
Monotone dynamical systems
MW Hirsch, H Smith
Handbook of differential equations: ordinary differential equations 2, 239-357, 2006
4682006
Global dynamics of an SEIR epidemic model with vertical transmission
MY Li, HL Smith, L Wang
SIAM Journal on Applied Mathematics 62 (1), 58-69, 2001
3672001
Systems of ordinary differential equations which generate an order preserving flow. A survey of results
HL Smith
SIAM review 30 (1), 87-113, 1988
3361988
The Poincaré-Bendixson theorem for monotone cyclic feedback systems
J Mallet-Paret, H Smith
Journal of Dynamics and Differential Equations 2 (4), 367-421, 1990
3301990
Infinite subharmonic bifurcation in an SEIR epidemic model
IB Schwartz, HL Smith
Journal of mathematical biology 18, 233-253, 1983
2601983
Asymptotically autonomous semiflows: chain recurrence and Lyapunov functions
K Mischaikow, H Smith, HR Thieme
Transactions of the American Mathematical Society 347 (5), 1669-1685, 1995
2561995
Robust persistence for semidynamical systems
H Smith, XQ Zhao
Nonlinear Analysis, Theory, Methods and Applications 47 (9), 6169-6179, 2001
2542001
Monotone semiflows generated by functional differential equations
H Smith
BROWN UNIV PROVIDENCE RI LEFSCHETZ CENTER FOR DYNAMICAL SYSTEMS, 1986
2521986
Global asymptotic stability of traveling waves in delayed reaction-diffusion equations
HL Smith, XQ Zhao
SIAM Journal on Mathematical Analysis 31 (3), 514-534, 2000
2502000
Chain transitivity, attractivity, and strong repellors for semidynamical systems
MW Hirsch, HL Smith, XQ Zhao
Journal of Dynamics and Differential Equations 13, 107-131, 2001
2492001
Planar competitive and cooperative difference equations
HL Smith
Journal of Difference Equations and Applications 3 (5-6), 335-357, 1998
2331998
Competitive coexistence in an oscillating chemostat
HL Smith
SIAM Journal on Applied Mathematics 40 (3), 498-522, 1981
2291981
Cooperative systems of differential equations with concave nonlinearities
HL Smith
Nonlinear Analysis: Theory, Methods & Applications 10 (10), 1037-1052, 1986
2231986
Competitive exclusion and coexistence for competitive systems on ordered Banach spaces
S Hsu, H Smith, P Waltman
Transactions of the American Mathematical Society 348 (10), 4083-4094, 1996
2101996
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20